# SDR AALA202007219006

- Difficulty date: July 19, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 22,963 hours, 9,415 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - SLIDE DRAGS WHEN L1 DOOR OPENED/CLOSED.  ADJUSTED SLIDE Z-FOLD MATERIAL ON L1 DOOR SLIDE PACK UNTIL SLIDE NO LONGER DRAGS, PER AMM 25-66-00.  NO DEFECTS NOTED AT THIS TIME.
